MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°

KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°
Model Number 26605AA
Medical Device Problem Codes Device Damaged Prior to Use (2284); Defective Component (2292); Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pre-operatively, as soon as the endoscope was connected, there was a red warning alarm: "the endoscope image is frozen".The endoscope was changed but still received the same error.The storz was rebooted but still the same error.The surgeon decided to convert to another robotic system.There was no harm to the patient.No negative impact in state of health reported.Cross refrence mdr: (b)(4).
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.Cross reference complaint id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the customer's statement "endoscope red warning alarm" cannot be confirmed.The device mentioned is used with a third-party product (medtronic).This device emits a "red alert," which is not applicable to karl storz products.During the inspection of the optics, a defect in the connection cable was found.The defect is most likely related to a cut in the connection cable, which led to the malfunction of the device.As a result, electronic imaging is not possible.Furthermore, mechanical damage was found at the distal end, on the handle, and on the shaft.Likely, the damage was caused during clinical use/clinical reprocessing.In the corresponding ifu ri tipcam 1 s 3d lap , 0° 26605aa_en_v37.2_08-2022_ri_ce, chapter 9 visual inspection among others the following is listed: check products for the following points: - visible contamination - damage and corrosion - completeness - dryness and to discard - damaged and corroded medical devices.- incomplete medical devices or replace missing parts.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM 1 S 3D LAP, 0°
Common Device Name
TIPCAM 1 S 3D LAP, 0°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22039481
Report Number9610617-2025-00873
Device Sequence Number12986455
Product Code FGB
UDI-Device Identifier04048551347782
UDI-Public04048551347782
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26605AA
Device Catalogue Number26605AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/27/2025
12/01/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/24/2025
12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown